Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 1, 2014, 3:04 AM MDT. It took effect at Jun 1, 2014, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2014, 3:04 AM MDT (09:04 UTC)
- In effect from
- Jun 1, 2014, 1:00 PM MDT
- Expired
- Jun 1, 2014, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
288 WWUS85 KABQ 010904 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 AM MDT SUN JUN 1 2014 ...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON THROUGH EARLY EVENING FOR THE NORTHEAST HIGHLANDS...THE SANDIA...MANZANO AND GALLINAS MOUNTAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .VERY DRY AIR AND INCREASING WEST WINDS WILL COMBINE WITH HIGH HAINES AND ABOVE AVERAGE TEMPERATURES ACROSS PORTIONS OF CENTRAL NEW MEXICO TODAY. THIS WILL LEAD TO SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS FROM THIS AFTERNOON THROUGH EARLY EVENING. NMZ104-108-011015- /O.CAN.KABQ.FW.A.0039.140601T1900Z-140602T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 304 AM MDT SUN JUN 1 2014 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH. MODERATE WEST AND SOUTHWEST WINDS ARE EXPECTED TO CREATE LOCAL CRITICAL FIRE WEATHER CONDITIONS BUT WINDS WILL PRIMARILY REMAIN BELOW CRITICAL SPEED THRESHOLDS. $$ NMZ103-107-020100- /O.UPG.KABQ.FW.A.0039.140601T1900Z-140602T0100Z/ /O.NEW.KABQ.FW.W.0033.140601T1900Z-140602T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 304 AM MDT SUN JUN 1 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...THIS AFTERNOON AND EARLY EVENING FOR THE NORTHEAST HIGHLANDS...THE SANDIA...MANZANO AND GALLINAS MOUNTAINS. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES OF 8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
1 follow-up statement
328 WWUS85 KABQ 012112 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 PM MDT SUN JUN 1 2014 ...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON THROUGH EARLY EVENING FOR THE NORTHEAST HIGHLANDS...THE SANDIA...MANZANO AND GALLINAS MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO TUESDAY AFTERNOON AND EVENING DUE TO STRONG WINDS AND LOW HUMIDITY... .VERY DRY AIR AND MODERATE...GUSTY WEST WINDS WILL COMBINE WITH HIGH HAINES AND ABOVE AVERAGE TEMPERATURES ACROSS PORTIONS OF NORTHEAST AND CENTRAL NEW MEXICO THROUGH EARLY THIS EVENING. THIS WILL LEAD TO AN ADDITIONAL FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY EVENING. WE SHOULD EXPERIENCE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND EVENING WITH STRONG...GUSTY WINDS...LONG DURATION SINGLE DIGITS HUMIDITIES...WELL ABOVE NORMAL TEMPERATURES AND HIGH TO SUPER HAINES VALUES. NMZ103-107-020100- /O.NEW.KABQ.FW.A.0040.140603T1800Z-140604T0200Z/ /O.CON.KABQ.FW.W.0033.000000T0000Z-140602T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 312 PM MDT SUN JUN 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...THIS AFTERNOON AND EARLY EVENING FOR THE NORTHEAST HIGHLANDS...THE SANDIA...MANZANO AND GALLINAS MOUNTAINS. TUESDAY AFTERNOON AND EVENING FOR THE SAME AREAS. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH THROUGH EARLY THIS EVENING. STRONGER WINDS ARE EXPECTED TUESDAY AFTERNOON AND EVENING OUT OF THE WEST AND SOUTHWEST. * RELATIVE HUMIDITY...MINIMUM VALUES OF 8 TO 15 PERCENT THROUGH EARLY THIS EVENING. 7 TO 14 PERCENT MINIMUM VALUES TUESDAY AFTERNOON AND EVENING. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ101-102-104>106-108-109-020100- /O.NEW.KABQ.FW.A.0040.140603T1800Z-140604T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 312 PM MDT SUN JUN 1 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...TUESDAY AFTERNOON AND EVENING FOR THE NORTHWEST PLATEAU...NORTH CENTRAL MOUNTAINS...NORTHEAST AND EAST CENTRAL PLAINS...NORTHWEST AND WEST CENTRAL HIGHLANDS AND MIDDLE RIO GRANDE VALLEY. * 20 FOOT WINDS...WEST TO SOUTHWEST SUSTAINED AT 15 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES OF 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD NOT BE DONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 40
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 1, 2:55 AM MDT, 9 minutes earlier.
Area forecast discussion, Jun 1, 2:55 AM MDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 AM MDT SUN JUN 1 2014 .SYNOPSIS... A BREEZY ENDING TO THE WEEKEND WILL LEAD INTO A WARM WORK WEEK...AS TEMPERATURES APPROACH RECORDS FOR EARLY JUNE THROUGH MIDWEEK IN CENTRAL NEW MEXICO. A SERIES OF WEATHER DISTURBANCES WILL PASS NORTH OF NEW MEXICO BEFORE A SOMEWHAT STRONGER AND SLOWER SYSTEM MOVES THROUGH THE STATE LATE IN THE WORK WEEK INTO NEXT WEEKEND. && .DISCUSSION... CURRENTLY...TURBULENT SOUTHWEST FLOW GRADUALLY VEERING TO ZONAL THROUGH THIS MORNING BETWEEN WEST COAST TROUGH SYSTEM AND SOLID RIDGE CORE OVER NORTHERN MEXICO. A FEW QUICK BLIPS IN THE FLOW SUFFICIENT TO KEEP SOME SPOTTY OVERNIGHT THUNDER GOING OVER THE NORTHEAST. SURFACE CHARTS DEPICTING SOLID DOME OF HIGH PRESSURE OVER COLORADO...WITH BRACKETING TROUGH EXTENDING FROM WESTERN KANSAS SOUTHWARD INTO NORTHEAST NEW MEXICO...AND THIS PROVIDING ADDITIONAL FOCUS FOR OVERNIGHT SHOWERS IN THE NORTHEAST. MODELS...IN REASONABLE AGREEMENT ON THE NEW MEXICO PORTION OF THE WEATHER STORY THROUGH NEXT WEEKEND AND INTO THE START OF THE WORK WEEK. ACCEPTED CONSENSUS MAINTAINS RIDGE OVER NORTHERN MEXICO...AND THIS WILL KEEP SHORTWAVES MOVING OFF THE WEST COAST ACROSS THE GREAT BASIN NORTH OF NEW MEXICO FOR THE MEDIUM TERM. SHORTWAVE OVER CENTRAL CALIFORNIA MONDAY WILL EJECT INTO THE NORTH CENTRAL PLAINS STATES ON TUESDAY...AND STRENGTHEN SOUTHWEST TO ZONAL FLOW ALOFT OVER NEW MEXICO AS IT WHIZZES OFF TO THE NORTHEAST. NEXT INBOUND TROUGH WILL WORK OUT OF THE EAST PACIFIC OVER MONTEREY BAY IN CALIFORNIA BY MIDWEEK...AND THIS FEATURE WILL ROUND OFF AT THE BASE AND EXPAND OVER THE ENTIRE SOUTHWEST U.S. BY FRIDAY MORNING...AS THE NORTHERN MEXICO RIDGE RETREATS SOUTHWARD TO LIE FROM SOUTHERN BAJA CALIFORNIA COASTAL WATERS EASTWARD TO SOUTH TEXAS. BROAD TROUGH PATTERN OVER NEW MEXICO WILL SHIFT EASTWARD DURING THE WEEKEND...WITH NORTHWEST FLOW BECOMING ESTABLISHED BY SUNDAY MORNING. NEXT WEAK TROUGH WILL START BUILDING ON THE WEST COAST EARLY IN THE FOLLOWING WORK WEEK...AND DIG TO CENTRAL CALIFORNIA BY TUESDAY MORNING LEAVING NEW MEXICO IN BASIC ZONAL FLOW AS THE WORK WEEK GETS UNDERWAY. FOR TODAY...MAXIMUM TEMPERATURES IN DOUBLE DIGITS ABOVE NORMAL FOR THE FIRST OF JUNE...AND THE KICKOFF OF CLIMATOLOGICAL SUMMER...IN THE EAST. 3 TO 8 DEGREE WARM EXCURSIONS WILL BE COMMON IN THE WEST. TURBULENT ZONAL FLOW REMAINS IN PLAY OVERHEAD...WHILE SURFACE TROUGH DEEPENS FROM WESTERN KANSAS SOUTHWARD ACROSS EASTERN NEW MEXICO TO THE EL PASO AREA. SPOTTY THUNDERSTORMS WILL INITIATE OVER THE SANGRE DE CRISTO RANGE AND OUT OVER JOHNSON MESA AND RATON RIDGE THIS AFTERNOON...BUT WETTING RAINS WILL BE HIGHLY LOCALIZED WITH THESE SHOWERS. A BREEZY DAY...AND LOW HUMIDITIES AND GUSTS WILL BRING FIRE WEATHER CONCERNS TO THE EASTERN HALF OF THE STATE...AND WILL ISSUE RED FLAGS FOR THE NORTHEAST HIGHLANDS AND THE CENTRAL MOUNTAIN CHAIN WITH THE MORNING PACKAGE. FOR MONDAY...RIDGE CORE BUILDING WITH AUTHORITY OVER WESTERN CHIHUAHUA AND EASTERN SONORA...AS SOUTHWEST FLOW IN CIRCULATION ABOUT ELONGATING WEST COAST TROUGH WORKS INTO THE WESTERN PORTIONS OF NEW MEXICO. DOME OF HIGH PRESSURE OVER COLORADO AND NORTHERN NEW MEXICO REMAINS THE BIG PLAYER MONDAY...AS THE SURFACE TROUGH DISPLACES EAST AND SOUTH TO LIE FROM EASTERN KANSAS TO TO THE TEXAS BIG BEND COUNTRY...CLEAR OF NEW MEXICO. CONTINUED WARMING DURING A DRY AND SUNNY DAY...WITH DOUBLE DIGIT WARM EXCURSIONS OVER EARLY JUNE NORMALS BECOMING COMMON CENTRAL AND EAST...WITH 5 TO 10 DEGREE WARM DEPARTURES IN THE WEST. WEAKER SURFACE PRESSURE GRADIENT UNDER THE DOME OF HIGH PRESSURE WILL LIMIT AFTERNOON WIND SPEEDS WITH LOCAL LATE AFTERNOON BREEZINESS SHOWING UP ON THE ARIZONA LINE TO THE WEST...AND THE COLORADO LINE TO THE NORTH AND NORTHEAST...LINING UP WITH AREAS OF STRONGER WINDS ALOFT. FOR TUESDAY...ZONAL FLOW BACKING TO SOUTHWEST AND GAINING SPEED OUT AHEAD OF DYNAMIC STRENGTH GAINS OF PERSISTENT WEST COAST TROUGH. SURFACE LOW OVER SOUTHEAST COLORADO WILL POKE TROUGH SOUTH AND WEST ACROSS EASTERN NEW MEXICO TO THE EL PASO AREA. WITH SOUTHWEST BREEZINESS IN PLAY OVER THE EAST AND NORTHEAST AND DRY CONDITIONS...FIRE WEATHER CONCERNS RETURN TO THE NORTHEAST AND EAST CENTRAL PORTIONS OF THE STATE UNDER A BROADLY DESTABILIZING ATMOSPHERE. STABILITY RECEIVING LITTLE THERMODYNAMIC HELP...AS CONTINUED WARMING WILL PUSH ALL BUT THE WEST 10 TO 20 DEGREES ABOVE EARLY JUNE NORMALS...WITH 5 TO 10 DEGREE DEPARTURES ON TAP FOR THE WEST. WITH TEMPERATURES OVER THE EAST PUSHING THE CENTURY MARK...AND HEADING INTO THE MID 100S OVER CHAVES COUNTY...WILL PLAN ON HAVING ERASER HANDY NEAR THE RECORD BOOKS FOR THE DAY. FOR WEDNESDAY...ZONAL TO SOUTHWEST TURBULENCE AND GUSTS ALOFT CONTINUE OVER NEW MEXICO...AS SURFACE LOW AND ASSOCIATED TROUGH SHIFT TO WESTERN OKLAHOMA ACROSS THE TEXAS BIG BEND COUNTRY...AND INTO THE CHIHUAHUA INTERIOR. FALLING HEIGHTS WILL SUPPORT A COUPLE DEGREES OFF THE RECORD BREAKING TEMPERATURES...BUT EXCURSIONS WILL REMAIN 8 TO 15 DEGREES WARM IN THE EAST...AND 3 TO 8 DEGREES WARM IN THE WEST. QUICK BLIPS IN THE FLOW ALOFT MAY BE SUFFICIENT TO TOUCH OFF SOME SPOTTY STORMS WEDNESDAY EVENING OVER THE NORTHEAST PLAINS AS THE START TO A LITTLE MORE SHOWER COVERAGE FOR THE LAST HALF OF THE WORK WEEK. DRY CONDITIONS ELSEWHERE IN A BROADLY UNSTABLE ATMOSPHERE AS THE SURFACE REMAINS WARM...AND THIS WILL KEEP THE FIRE WORRY GOING FOR AT LEAST ANOTHER DAY. OUTLOOK...THURSDAY THROUGH SATURDAY...COOLING TREND THROUGH FRIDAY LEVELING OUT NEAR EARLY JUNE NORMALS FOR SATURDAY...AS SHORTWAVE OVER THE MOJAVE DESERT OF SOUTHERN CALIFORNIA THURSDAY CROSSES INTO NEW MEXICO FRIDAY MORNING AND EJECTS TO THE EAST FRIDAY NIGHT LEAVING THE STATE UNDER MODEST NORTHWEST FLOW. COOL PUSH INTO THE NORTHEAST THURSDAY WILL EXPAND ACROSS ALL OF THE EAST THROUGH FRIDAY NIGHT...BOOSTING SHOWER CHANCES FROM THE RIO GRANDE EASTWARD. WITH NORTHWEST FLOW RETURNING SATURDAY...SHOWER COVERAGE WILL COLLAPSE BACK OVER THE EASTERN PLAINS AND AWAY FROM THE RIO GRANDE VALLEY ON SATURDAY. WETTING RAIN POTENTIAL BEST THROUGH THE PERIOD GENERALLY EAST OF A TAOS TO ROSWELL LINE. SHY && .FIRE WEATHER... RED FLAG WARNING IN EFFECT FOR THE EASTERN SANGRE DE CRISTOS EAST TO THE NORTHEAST HIGHLANDS AS WELL AS THE SANDIA/MANZANO MOUNTAINS EAST TO THE CENTRAL HIGHLANDS THIS AFTERNOON THROUGH EARLY EVENING TODAY. A WIND MAXIMUM ALOFT MOVES OVER NORTHERN AND CENTRAL NEW MEXICO TODAY...LEADING TO INCREASED WEST WINDS MAINLY FROM THE CREST OF THE SANGRES AND SANDIA/MANZANO MOUNTAINS EASTWARD TO THE CENTRAL AND NORTHEAST HIGHLANDS. UPGRADED FIRE WEATHER WATCH FOR THESE TWO ZONES AS A RESULT. CANCELED FIRE WEATHER WATCH FOR THE EAST-CENTRAL AND NORTHEAST PLAINS WHERE WINDS ARE EXPECTED TO REMAIN JUST BELOW CRITICAL THRESHOLDS. THE STRONG WEST WINDS DIMINISH AROUND SUNSET. THESES WEST WINDS WILL HAVE MOVED VERY DRY AIR INTO EASTERN NM...ENDING THE THREAT FOR ANY SHOWERS OR THUNDERSTORMS AREA WIDE. AN UPPER LEVEL RIDGE OVER NORTHERN MEXICO STRENGTHENS/BUILDS NORTHWARD MONDAY...LIMITING WINDS SPEEDS BUT ALLOWING FOR ADDITIONAL WARMING TO TAKE PLACE. LIGHTER WINDS ALONG WITH VERY WARM TO HOT CONDITIONS WILL BE THE RULE MONDAY. A WEAK AND DRY BACKDOOR COLD FRONT...HOWEVER...WILL DROP INTO THE EASTERN PLAINS LATE TONIGHT AND MONDAY MORNING...COOLING TEMPERATURES BY A FEW DEGREES. CRITICAL FIRE WEATHER CONCERNS RETURN TUESDAY AFTERNOON. AS AN UPPER LEVEL TROUGH MOVES EASTWARD THROUGH THE GREAT BASIN MONDAY NIGHT AND TUESDAY...THE RIDGE FLATTENS/FOLDS OVER SOMEWHAT...ALLOWING STRONGER WEST AND SOUTHWEST WINDS TO RETURN TO CENTRAL AND NORTHERN NEW MEXICO. A VERY DRY AIR MASS WILL COMBINE WITH WELL ABOVE AVERAGE/HOT TEMPERATURES...HIGH HAINES AND INCREASING WEST WINDS TO CREATE CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND EARLY EVENING FOR PORTIONS OF CENTRAL AND EAST-CENTRAL NEW MEXICO. A MARGINALLY CRITICAL DAY APPEARS ON TAP WEDNESDAY AS WINDS ALOFT REMAIN MODERATE TO STRONG AND HAINES AND TEMPERATURES REMAIN HIGH. GFS COMING MORE IN LINE WITH ECMWF FOR THE LATTER HALF OF THE WORK WEEK. MODELS INDICATING THAT A BACKDOOR COLD FRONT WILL DROP INTO THE NORTHEAST AND EAST-CENTRAL PLAINS THURSDAY. BOTH MODELS DEVELOP SHOWERS AND THUNDERSTORMS FROM THE EAST SLOPES OF THE NORTHERN SANGRE DE CRISTOS EASTWARD THURSDAY EVENING AND PARTICULARLY ON FRIDAY. ANOTHER BACKDOOR SURGE MOVES SOUTH THROUGH NORTHEAST NM SATURDAY AFTERNOON AND EVENING WITH PERHAPS MORE CONVECTION FOR THE NORTHEAST PLAINS. 33 && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS EXPECTED AT ALL TAF SITES AND MOST AREAS TONIGHT THROUGH SUNDAY. MID LEVEL CLOUDS AND A FEW SPOTTY SHOWERS OR EVEN A THUNDERSTORM WILL EXTEND FROM THE CENTRAL HIGH TERRAIN TO THE NORTHEAST PLAINS... WITH MOVEMENT TO THE EAST. BRIEF AND MVFR CONDITIONS COULD ACCOMPANY THIS ACTIVITY WHICH SHOULD DISSIPATE BY 08Z TO 10Z. ON SUNDAY AFTERNOON...ISOLATED DRY THUNDERSTORMS WILL BE CONFINED TO THE SANGRE DE CRISTO MOUNTAINS AND THE ADJACENT HIGHLANDS AND PLAINS. WITH LITTLE RAIN...MVFR CIGS ARE NOT EXPECTED BUT GUSTY OUTFLOWS COULD PRODUCE LOCAL AREAS OF BLOWING DUST. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 87 49 90 56 / 0 0 0 0 DULCE........................... 81 38 86 43 / 0 0 0 0 CUBA............................ 83 45 87 50 / 0 0 0 0 GALLUP.......................... 85 44 88 50 / 0 0 0 0 EL MORRO........................ 81 41 84 46 / 0 0 0 0 GRANTS.......................... 85 44 88 49 / 0 0 0 0 QUEMADO......................... 84 49 87 53 / 0 0 0 0 GLENWOOD........................ 90 49 93 50 / 0 0 0 0 CHAMA........................... 74 36 78 40 / 5 0 0 0 LOS ALAMOS...................... 82 54 85 58 / 5 0 0 0 PECOS........................... 81 52 84 56 / 5 5 0 0 CERRO/QUESTA.................... 79 41 83 47 / 0 0 0 0 RED RIVER....................... 68 46 73 49 / 10 5 0 0 ANGEL FIRE...................... 74 36 79 41 / 10 5 0 0 TAOS............................ 81 42 84 49 / 0 0 0 0 MORA............................ 81 49 84 54 / 5 5 0 0 ESPANOLA........................ 88 51 90 54 / 5 0 0 0 SANTA FE........................ 82 53 85 57 / 0 0 0 0 SANTA FE AIRPORT................ 86 51 89 55 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 89 60 92 64 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 91 62 94 65 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 93 59 94 62 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 93 60 95 63 / 0 0 0 0 LOS LUNAS....................... 94 57 95 61 / 0 0 0 0 RIO RANCHO...................... 93 60 95 63 / 0 0 0 0 SOCORRO......................... 98 62 97 64 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 87 56 91 60 / 0 0 0 0 TIJERAS......................... 87 56 90 60 / 0 0 0 0 MORIARTY/ESTANCIA............... 86 48 89 52 / 5 0 0 0 CLINES CORNERS.................. 85 54 88 56 / 5 0 0 0 GRAN QUIVIRA.................... 88 57 90 61 / 0 0 0 0 CARRIZOZO....................... 92 60 94 63 / 0 0 0 0 RUIDOSO......................... 86 57 88 60 / 0 0 0 0 CAPULIN......................... 86 51 84 57 / 5 5 0 5 RATON........................... 89 49 89 53 / 5 5 0 5 SPRINGER........................ 90 51 89 55 / 5 5 0 0 LAS VEGAS....................... 85 50 86 56 / 5 0 0 0 CLAYTON......................... 95 61 89 64 / 5 5 0 5 ROY............................. 89 57 86 60 / 5 5 0 0 CONCHAS......................... 95 61 93 65 / 5 5 0 0 SANTA ROSA...................... 94 62 92 66 / 5 0 0 0 TUCUMCARI....................... 100 64 98 68 / 5 5 0 0 CLOVIS.......................... 94 63 95 64 / 5 0 0 0 PORTALES........................ 95 64 95 65 / 0 0 0 0 FORT SUMNER..................... 96 65 95 67 / 5 0 0 0 ROSWELL......................... 102 65 101 67 / 0 0 0 0 PICACHO......................... 95 64 96 64 / 0 0 0 0 ELK............................. 89 61 91 62 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-107. && SHY
Hazardous weather outlook, May 31, 5:52 AM MDT, 21 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT SAT MAY 31 2014 NMZ501>540-011200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 552 AM MDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... STORMS DEVELOPING SUNDAY AFTERNOON IN NORTHEAST NEW MEXICO NEAR THE TEXAS AND OKLAHOMA STATE LINES MAY CONTAIN HAIL AND DAMAGING WINDS. FOR TUESDAY...GUSTY WINDS...LOW HUMIDITIES...AN UNSTABLE ATMOSPHERE AND ABOVE NORMAL WARM TEMPERATURES WILL CONTRIBUTE TO CRITICAL FIRE WEATHER OVER THE NORTHEAST HIGHLANDS AND ADJACENT NORTHEAST PLAINS THROUGH EARLY TUESDAY EVENING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 31 min |
| Jun 1, 3:12 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 12 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.